Journal of Applied Mathematics
Volume 2004 (2004), Issue 5, Pages 371-378
Strong asymptotics for
extremal polynomials off a complex curve
Department of Mathematics, University of Annaba, P.O. Box 12, Annaba 23000, Algeria
Received 29 September 2003; Revised 15 June 2004
Copyright © 2004 Rabah Khaldi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the asymptotic behavior of
extremal polynomials with respect to a measure of the
form , where
measure concentrated on a rectifiable Jordan curve in
the complex plane and
is a discrete measure
concentrated on an infinite number of mass points.